# SDR SWIA200616509

- Difficulty date: April 1, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 22,086 hours, 32,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EXIT SIGN AT 6C IS MISSING.  INSTALLED SERVICEABLE EMER EXIT PANEL AT SEAT 6C.  OPERATIONAL CHECK GOOD.
